# SDR REXA2025050100541

- Difficulty date: April 17, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND R/H AILERON SIDE BEARING LUG LABELED ""I"" TO BE PREVIOUSLY OVER SIZED.    REPAIRED IAW MHIRJ REO 690-57-61-383 REV -- DATED 2025-04-18  "
